# SDR SWAA2021080591785

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL # 221EF UPPER LAYERS DELAMINATED ; / [01] CLEANED AT FDW CABIN FLOOR PANEL 221EF AS PER B737 SRM 53-00- 50 -2R-1; [02] VERIFIED STEP #1.; [03] REPAIRED AT PANEL 221EF AS PER B737 SRM 53-00-50-2R-1; [04] (RII) VERIFIED STEP #3.; [05] CLEANED AND REPAIRED AT PANEL 221EF AS PER B737-700 SRM 53-00-50-2R-1MATERIAL USED PO 115387 AND PO 1692653; [06] (RII) FINAL INSPECTION; PANEL REPAIRED.
